MathSciNet Relay Station
MathSciNet bibliographic data
MR970644 11A07 (11D68)
Sun, Qi; Cao, Zhen Fu On the equation $\sum^s_{j=1}1/x_j+1/ x_1\cdots x_s=n$ and the number of solutions of Znám's problem. (Chinese) Northeast. Math. J. 4 (1988), no. 1, 43–48.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement